# SDR WRLA20120116534

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Aircraft time: 54,808 hours, 9,793 cycles
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1D0542T
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAMAGE REMOVAL, A SECTION OF LONGERON 39R (1D0542T) WAS REMOVED FROM STATION 1879 TO THE FACTORY SPLICE AT STA 1894.015 (52641454) NORMAL THICKNESS OF THE LONGERON BASE IS .206.  HOWEVER, THE REMOVED SECTION INCORPORATE A TAPER IN THE BASE THICKNESS FROM .206 AT STA 1880.5 DOWN TO .075 AT STA 1887.5.
